# SDR IPXA2024030757600

- Difficulty date: January 20, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 91,600 hours, 20,798 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR - MAIN CABIN CTR WING BOX R/H SURFACE HAS CORROSION AT STRINGER 15 AND 96 INCH FROM CL (114-23) ACCOMPLISHED REPAIR PER EO-89363-REQ1. REVIEWED
